# SDR CA150811008

- Difficulty date: July 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Cracked
- Location: Dc System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURINGA SAMPLING ON BREAKERS ON CBP-1 AND CBP-2, 29 BREAKERS WERE FOUND TO HAVE CRACKS, AND WERE REPLACED IAW AMM 20-25-10.
